The radii of M-dwarfs in the young open cluster NGC 2516
Version of Record online: 28 AUG 2009
© 2009 The Authors. Journal compilation © 2009 RAS
Monthly Notices of the Royal Astronomical Society: Letters
Volume 399, Issue 1, pages L89–L93, October 2009
How to Cite
Jackson, R. J., Jeffries, R. D. and Maxted, P. F. L. (2009), The radii of M-dwarfs in the young open cluster NGC 2516. Monthly Notices of the Royal Astronomical Society: Letters, 399: L89–L93. doi: 10.1111/j.1745-3933.2009.00729.x
- Issue online: 1 OCT 2009
- Version of Record online: 28 AUG 2009
- Accepted 2009 July 29. Received 2009 July 28; in original form 2009 July 1
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!